Folgen
Walter Craig
Walter Craig
Mathematics, McMaster University
Bestätigte E-Mail-Adresse bei math.mcmaster.ca
Titel
Zitiert von
Zitiert von
Jahr
Numerical simulation of gravity waves
W Craig, C Sulem
Journal of Computational Physics 108 (1), 73-83, 1993
6451993
Newton's method and periodic solutions of nonlinear wave equations
W Craig, CE Wayne
Communications on Pure and Applied Mathematics 46 (11), 1409-1498, 1993
5261993
An existence theory for water waves and the Boussinesq and Korteweg-deVries scaling limits
W Craig
Communications in Partial Differential Equations 10 (8), 787-1003, 1985
4441985
Hamiltonian long‐wave expansions for free surfaces and interfaces
W Craig, P Guyenne, H Kalisch
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
2472005
Nonlinear modulation of gravity waves: a rigorous approach
W Craig, C Sulem, PL Sulem
Nonlinearity 5 (2), 497, 1992
2361992
Hamiltonian long-wave approximations to the water-wave problem
W Craig, MD Groves
Wave motion 19 (4), 367-389, 1994
2311994
Microlocal dispersive smoothing for the Schrödinger equation
W Craig, T Kappeler, W Strauss
Communications on Pure and Applied Mathematics 48 (8), 769-860, 1995
2241995
Traveling two and three dimensional capillary gravity water waves
W Craig, DP Nicholls
SIAM Journal on Mathematical Analysis 32 (2), 323-359, 2000
1922000
Solitary water wave interactions
W Craig, P Guyenne, J Hammack, D Henderson, C Sulem
Physics of fluids 18 (5), 057106, 2006
1782006
Photoacoustic point source
IG Calasso, W Craig, GJ Diebold
Physical Review Letters 86 (16), 3550, 2001
1752001
The modulational regime of three-dimensional water waves and the Davey-Stewartson system
W Craig, U Schanz, C Sulem
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 14 (5), 615-667, 1997
1741997
Subharmonicity of the Lyaponov index
W Craig, B Simon
Duke Mathematical Journal 50 (2), 551-560, 1983
1541983
Hamiltonian long–wave expansions for water waves over a rough bottom
W Craig, P Guyenne, DP Nicholls, C Sulem
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2005
1362005
Log Hölder continuity of the integrated density of states for stochastic Jacobi matrices
W Craig, B Simon
Communications in Mathematical Physics 90 (2), 207-218, 1983
1301983
Gain of regularity for equations of KdV type
W Craig, T Kappeler, W Strauss
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 9 (2), 147-186, 1992
1281992
Problemes de petits diviseurs dans lesequations aux derivees partielles
W Craig
Panoramas et syntheses 9, 2000
1252000
Symmetry of solitary waves: Solitary waves
W Craig, P Sternberg
Communications in Partial Differential Equations 13 (5), 603-633, 1988
1231988
The trace formula for Schrödinger operators on the line
W Craig
Communications in mathematical physics 126 (2), 379-407, 1989
1131989
Traveling gravity water waves in two and three dimensions
W Craig, DP Nicholls
European Journal of Mechanics-B/Fluids 21 (6), 615-641, 2002
992002
An integrable normal form for water waves in infinite depth
W Craig, PA Worfolk
Physica D: Nonlinear Phenomena 84 (3-4), 513-531, 1995
881995
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20